# SDR C2XA00IA065

- Difficulty date: March 20, 2000
- Submitted: May 11, 2000
- Operation: Air carrier
- Aircraft: N17928
- Make and model: Emb EMB-145
- Aircraft serial: 145007
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Beam
- Part number: 14521700003
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

IAH - DURING C-CHECK INSPECTION, THE CENTER AISLE OMEGA BEAM WAS FOUND TO BE CORRODED AT FRAME 20.  THE DAMAGED SECTION OF OMEGA BEAM WAS REMOVED AND REPLACED.  (M)
